The rotation method and singular numbers of three-dimensional systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1630-1639
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a5,
author = {I. N. Sergeev},
title = {The rotation method and singular numbers of three-dimensional systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1630--1639},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a5/}
}
I. N. Sergeev. The rotation method and singular numbers of three-dimensional systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1630-1639. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a5/